Follow
Alexander Kuznetsov
Alexander Kuznetsov
Steklov Mathematical Institute
Verified email at mi-ras.ru - Homepage
Title
Cited by
Cited by
Year
Derived categories of cubic fourfolds
A Kuznetsov
Cohomological and Geometric Approaches to Rationality Problems: New …, 2010
2842010
Homological projective duality
A Kuznetsov
Publications mathématiques 105 (1), 157-220, 2007
2172007
Hyperplane sections and derived categories
AG Kuznetsov
Izvestiya: Mathematics 70 (3), 447, 2006
1952006
Derived categories of quadric fibrations and intersections of quadrics
A Kuznetsov
Advances in Mathematics 218 (5), 1340-1369, 2008
1882008
Noncommutative instantons and twistor transform
A Kapustin, A Kuznetsov, D Orlov
Communications in Mathematical Physics 221, 385-432, 2001
1452001
Base change for semiorthogonal decompositions
A Kuznetsov
Compositio Mathematica 147 (3), 852-876, 2011
1362011
Hilbert schemes of lines and conics and automorphism groups of Fano threefolds
AG Kuznetsov, YG Prokhorov, CA Shramov
Japanese Journal of Mathematics 13 (1), 109-185, 2018
1352018
Semiorthogonal decompositions in algebraic geometry
A Kuznetsov
arXiv preprint arXiv:1404.3143, 2014
1342014
Categorical resolutions of irrational singularities
A Kuznetsov, VA Lunts
International Mathematics Research Notices 2015 (13), 4536-4625, 2015
1222015
Hochschild homology and semiorthogonal decompositions
A Kuznetsov
arXiv preprint arXiv:0904.4330, 2009
1212009
Lefschetz decompositions and categorical resolutions of singularities
A Kuznetsov
Selecta Mathematica 13 (4), 661, 2008
1172008
Derived categories of cubic and V14 threefolds
A Kuznetsov
Tr. Mat. Inst. Steklova, 246, 183–207 (2004 )[Proc. Steklov Inst. Math. 246 …, 2004
117*2004
Homological projective duality for Grassmannians of lines
A Kuznetsov
arXiv preprint math/0610957, 2006
1142006
Gushel--Mukai varieties: classification and birationalities
O Debarre, A Kuznetsov
arXiv preprint arXiv:1510.05448, 2015
1092015
Calabi–Yau and fractional Calabi–Yau categories
A Kuznetsov
Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (753 …, 2019
1082019
Exceptional collections for Grassmannians of isotropic lines
A Kuznetsov
Proceedings of the London Mathematical Society 97 (1), 155-182, 2008
952008
Rationality problems in algebraic geometry
A Beauville, B Hassett, A Kuznetsov, A Verra
Lecture Notes in Mathematics 2172, 22-27, 2016
89*2016
Derived categories of Fano threefolds
AG Kuznetsov
Proceedings of the Steklov Institute of Mathematics 264 (1), 110-122, 2009
88*2009
Symplectic structures on moduli spaces of sheaves via the Atiyah class
A Kuznetsov, D Markushevich
Journal of Geometry and Physics 59 (7), 843-860, 2009
832009
Derived categories of Gushel–Mukai varieties
A Kuznetsov, A Perry
Compositio Mathematica 154 (7), 1362-1406, 2018
732018
The system can't perform the operation now. Try again later.
Articles 1–20